# SDR FDEA200901150212

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53981540200201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX/CREW DOOR HAS A 5.5 INCH BY .5 INCH AREA OF FRETTING CORROSION ON THE AIRCRAFT SKIN, AT THE UPPER AFT CORNER OF THE DOOR CUT OUT, JUST FWD OF FRAME 75A.  ALODINED AREA IAW SRM 51-21-10.  PRIMED AREA IAW SRM 51-23-10.  PAINTED AREA IAW SRM 51-23-10.   FAILSAFE RING INSTALLED ON NON-ROUTINE N01000.
